# SDR USAA2011060600007

- Difficulty date: May 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5288023700201
- Condition: Excess Play
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - CORROSION ON BEARING MAIN LANDING GEAR DOOR LEFT SIDE BETWEEN FR42 TO FR46.  REPLACED FORWARD HINGE OF MAIN LANDING GEAR DOOR LEFT SIDE IAW A319 CMM 52-81-18.
